Midriff expanding after chemo and/or aromatase inhibitors

Posted by trixie1313 @trixie1313, Aug 31, 2019

This is really probably dumb to ask, but has anyone had a problem with their midriff/tummy area protruding and feeling full following chemo and/or aromatase inhibitors? I walk about 3.5 miles every other day and also quite active as well as cutting down on food, but I keep expanding.

Yes! And I don’t like it 😩

Liked by trixie1313

REPLY
@buckimom

Yes! And I don’t like it 😩

Jump to this post

@buckimom Sometimes I feel like it's going to explode.

REPLY

Hummmmm… good question. I’m not sure if it’s because of AI’s or if I just don’t care anymore…. I haven’t weighed myself in several months. My clothes still fit ok. After having cancer, a little weight gain for me is a minimal worry. I am a very small person though and I’m sure too much weight wouldn’t be a good thing for me.

Liked by trixie1313

REPLY
@trixie1313

@buckimom Sometimes I feel like it's going to explode.

Jump to this post

@trixie1313 – & I cant even hide it wearing loose tees 😂😂

Liked by trixie1313

REPLY
@buckimom

@trixie1313 – & I cant even hide it wearing loose tees 😂😂

Jump to this post

@buckimom – I know, I can't either since they chopped off my size triple Ds…my midriff is now the first thing you see!!! I have found fit and flare tops help.

REPLY

Tunics are my go-to tops now!

Liked by trixie1313

REPLY

Oh my. I thought the expanding midriff was just another symptom I was blaming on my Anastrozole

Liked by trixie1313

REPLY
@dottieh

Oh my. I thought the expanding midriff was just another symptom I was blaming on my Anastrozole

Jump to this post

@dottieh LOL…I've been blaming all my ills on these durned aromatase inhibitors!

REPLY
Please login or register to post a reply.